# SDR QXEA200501496

- Difficulty date: November 1, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 9,972 hours, 10,409 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 4100S00505
- Part serial: 0222
- Condition: Malfunctioned
- Location: Deice System
- Part time: 3,480 hours, 3,278 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2327: WHILE DESCENDING ON APPROACH AND OAT-2 DEG C, THE DE-ICE PRESSURE CAUTION LIGHT ILLUMINATED.  AFTER SELECTING AIRFRAME MODE TO SLOW, THE NR 1 BOOT PAIR LIGHT ON FO'S SIDE WASN'T ILLUMINATED.  RAN THE CHECKLIST AND THE DEICE LIGHT DIDN'T GO OUT BUT PRESSURES WERE NORMAL.  MAINTENANCE REMOVED AND REPLACED NR 2 DUAL DISTRIBUTION VALVE AND INSTALLED LEADING EDGE 613AR.  ALL CHECKS GOOD.  NO DEFECTS NOTED.  MTX CONTROL WAS NOTIFIED.  AIRCRAFT RETURNED TO SERVICE.
